# SDR SWIA200211620

- Difficulty date: December 22, 2002
- Submitted: December 27, 2002
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 38,556 hours, 47,325 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Relay
- Condition: Malfunctioned
- Location: Hsi
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FIRST OFFICER'S EHSI WENT BLANK ON TAKEOFF GOING THROUGH 500 FT.  RETURNED TO SFO.  INSTALLED KNOWN SERVICEABLE RELAYS AT K0394 AND K0396.  NR 2 EHSI SCREEN REMAINED UNAFFECTED BY AUX GENERATOR POWER TRANSFERS.  HEADING INDICATION CHECKS GOOD.
